# SDR SIMA20160517002

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 37,190 hours, 32,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER LIGHT INOPERATIVE.  R & R RT OVERWING EMER LIGHT ASSEMBLY IAW AMM 33-50-10-000-801 & 33-50-10-400-801.  OPERATIONS CHECKED GOOD.
